MAUDE Adverse Event Report: BIOMET 3I IMPLANT MOUNT 3.4MM(D) X 15MM(L); DENTAL MOUNT

BIOMET 3I IMPLANT MOUNT 3.4MM(D) X 15MM(L); DENTAL MOUNT
Catalog Number MMC15
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Event or Problem Description
It was reported that during implantation the mount became stuck and could not be separated from the implant.Proceeding was completed with another tool and implant (b)(6).
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.D1.Brand name.D4: additional device information updated to correct reference mmc15.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H4: device manufacturer date changed to unknown.H6: adverse event problem h10: additional narrative.Zimvie received one (1) mmc15, (implant mount 3.4mm(d) x 15mm(l)) for evaluation.Visual evaluation was performed, the mount is stuck to the implant.It wouldn¿t disengage device history record (dhr) review by lot number could not be performed, as the lot number associated with the reported product is not available.However, zimvie quality management system (qms) has controls in place to ensure the distribution of conforming product.A complaint history review by item number was conducted for the mmc15 dating back to 12 months from now.The complaint history review revealed that there are no existing non-conformances/capa/hhe/d/product holds for the reported product for similar event.Review completed utilizing keywords: ¿dental : functional : does not disengage/release¿ based on the investigation and risk management file review, the most likely root cause determined from the investigation was the clinician didn¿t follow recommended protocol for attaching implant mount to implant.Therefore, based on the available information, a device malfunction did occur.The mount was stuck to the implant and couldn¿t be removed.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
IMPLANT MOUNT 3.4MM(D) X 15MM(L)
Common Device Name
DENTAL MOUNT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key20809882
Report Number0001038806-2024-02795
Device Sequence Number13245611
Product Code NDP
UDI-Device Identifier00844868010296
UDI-Public(01)00844868010296(17)290123(10)1224957
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
EXEMPT
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 04/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMMC15
Device Lot Number1224957
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/12/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/29/2024
Supplement Report FDA Received Date04/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/26/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic